A Caltech Library Service

Items where Person is "Jitomirskaya-S"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: D | J
Number of items: 6.


Del Rio, R. and Jitomirskaya, S. and Last, Y. et al. (1996) Operators with singular continuous spectrum, IV. Hausdorff dimensions, rank one perturbations, and localization. Journal d’Analyse Mathématique, 69 (1). pp. 153-200. ISSN 0021-7670.

Del Rio, R. and Jitomirskaya, S. and Last, Y. et al. (1995) What is Localization? Physical Review Letters, 75 (1). pp. 117-119. ISSN 0031-9007.

Del Rio, R. and Jitomirskaya, S. and Makarov, N. et al. (1994) Singular continuous spectrum is generic. Bulletin of the American Mathematical Society, 31 (2). pp. 208-212. ISSN 0273-0979.


Jitomirskaya, Svetlana and Krüger, Helge and Liu, Wencai (2020) Exact dynamical decay rate for the almost Mathieu operator. Mathematical Research Letters, 27 (3). pp. 789-808. ISSN 1073-2780.

Jitomirskaya, S. and Marx, C. A. (2012) Analytic Quasi-Perodic Cocycles with Singularities and the Lyapunov Exponent of Extended Harper’s Model. Communications in Mathematical Physics, 316 (1). pp. 237-267. ISSN 0010-3616.

Jitomirskaya, S. and Simon, B. (1994) Operators with singular continuous spectrum: III. Almost periodic Schrödinger operators. Communications in Mathematical Physics, 165 (1). pp. 201-205. ISSN 0010-3616.

This list was generated on Tue Jan 19 05:17:03 2021 PST.